MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 1 S/A CT; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 1 S/A CT; SUTURE, SURGICAL, ABSORBABLE
Model Number Z353H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: were x-rays performed to localize the needle? : no x-ray was performed because the failure was identified before it was used on the patient.Was the needle removed from the patient? : it was not used with the patient, only when placing the stitch was the needle thread disassembled, a soft suture with a different lot was requested and the same thing happened.The batches that presented the failure go in the report was the procedure completed successfully? : yes, the procedure was completed successfully.Was there any adverse patient outcome? no adverse event occurred with the patient.Procedure name? procedure: enterorraphy.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Event related to mw # 2210968-2022-04510.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an enterorraphy procedure on (b)(6) 2022 and suture was used.While passing the point in the aponeurosis, the thread became disassembled from the needle.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PDSII VIO 27IN 1 S/A CT
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
ciudad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14679910
Report Number2210968-2022-04509
Device Sequence Number20218466
Product Code NEW
UDI-Device Identifier10705031060722
UDI-Public10705031060722
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2026
Device Model NumberZ353H
Device Catalogue NumberZ353H
Device Lot NumberRJMQSQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown